# SDR AALA20171023002

- Difficulty date: October 22, 2017
- Submitted: October 24, 2017
- Operation: Air carrier
- Aircraft: N986AN
- Make and model: Airbus A321-231
- Aircraft serial: 7046
- Aircraft time: 3,977 hours, 1,488 cycles
- System (JASC): 5240 · Service Doors
- Part: Damper
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DAMPER AT THE R2 DOOR PRESSURE LOW, IN THE RED BAND.  SERVICED THE R2 DOOR DAMPER IAW AMM 52-22-00.
